# SDR FDEA201109093814

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- Engine: Pwa PW4158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57241993202203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E AREA INSIDE KRUEGER FLAP WELL, OTBD SIDE OF FLAP WELL BETWEEN RIB 1 & RIB 2, 1.50" CRACK ON FIXED L/E STRUCTURE.  REMOVED 3 EA PROTECTIVE COVERING IAW SRM 51-40-21.  REMOVED CRACKED REINFORCING ANGLE IAW SRM 51-40-21.  LOCATED AND DRILLED NEW REINFORCING ANGLE IAW SRM 51-72-10.  INSTALLED NEW REINFORCING ANGLE IAW SRM 51-40-21.  APPLIED TOP COAT WHERE NEEDED IAW SRM 51-23-10.  INSTALLED 3EA PROTECTIVE COVERING PANELS IAW SRM 51-40- 20.
